1 Publication

[1]
2023 | Published | Journal Article | IST-REx-ID: 12427 | OA
Balestrieri F. Some remarks on strong approximation and applications to homogeneous spaces of linear algebraic groups. Proceedings of the American Mathematical Society. 2023;151(3):907-914. doi:10.1090/proc/15239
[Preprint] View | DOI | Download Preprint (ext.) | WoS
 

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed

1 Grants


Local-global principles and zero-cycles (LocalGlobal0Cycles)

2019-10-01 – 2020-07-31
European Commission

1 Publication

[1]
2023 | Published | Journal Article | IST-REx-ID: 12427 | OA
Balestrieri F. Some remarks on strong approximation and applications to homogeneous spaces of linear algebraic groups. Proceedings of the American Mathematical Society. 2023;151(3):907-914. doi:10.1090/proc/15239
[Preprint] View | DOI | Download Preprint (ext.) | WoS
 

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed